Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 11

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A $C^{2}$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^{1}$ creation of homoclinic bifurcations
Shuhei Hayashi.
Trans. Amer. Math. Soc. 366 (2014), 5613-5651
Abstract, references and article information
Full-text PDF    
Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation
Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi.
Trans. Amer. Math. Soc. 366 (2014), 5653-5669
Abstract, references and article information
Full-text PDF    
Centro–affine curvature flows on centrally symmetric convex curves
Mohammad N. Ivaki.
Trans. Amer. Math. Soc. 366 (2014), 5671-5692
Abstract, references and article information
Full-text PDF    
On CR embeddings of strictly pseudoconvex hypersurfaces into spheres in low dimensions
Peter Ebenfelt and André Minor.
Trans. Amer. Math. Soc. 366 (2014), 5693-5706
Abstract, references and article information
Full-text PDF    
A $B_{p}$ condition for the strong maximal function
Liguang Liu and Teresa Luque.
Trans. Amer. Math. Soc. 366 (2014), 5707-5726
Abstract, references and article information
Full-text PDF    
Polynomial extensions of the Milliken-Taylor Theorem
Vitaly Bergelson, Neil Hindman and Kendall Williams.
Trans. Amer. Math. Soc. 366 (2014), 5727-5748
Abstract, references and article information
Full-text PDF    
Arithmetic Torelli maps for cubic surfaces and threefolds
Jeffrey D. Achter.
Trans. Amer. Math. Soc. 366 (2014), 5749-5769
Abstract, references and article information
Full-text PDF    
Groupoids and $C^{*}$-algebras for categories of paths
Jack Spielberg.
Trans. Amer. Math. Soc. 366 (2014), 5771-5819
Abstract, references and article information
Full-text PDF    
The classification of orthogonally rigid $G_{2}$-local systems and related differential operators
Michael Dettweiler and Stefan Reiter.
Trans. Amer. Math. Soc. 366 (2014), 5821-5851
Abstract, references and article information
Full-text PDF    
Irreducible representations of the exceptional Cheng-Kac superalgebra
Consuelo Martínez and Efim Zelmanov.
Trans. Amer. Math. Soc. 366 (2014), 5853-5876
Abstract, references and article information
Full-text PDF    
Commuting $U$-operators in Jordan algebras
José A. Anquela, Teresa Cortés and Holger P. Petersson.
Trans. Amer. Math. Soc. 366 (2014), 5877-5902
Abstract, references and article information
Full-text PDF    
A generalization of the line translation theorem
Jian Wang.
Trans. Amer. Math. Soc. 366 (2014), 5903-5923
Abstract, references and article information
Full-text PDF    
A refinement of strong multiplicity one for spectra of hyperbolic manifolds
Dubi Kelmer.
Trans. Amer. Math. Soc. 366 (2014), 5925-5961
Abstract, references and article information
Full-text PDF    
Invariance principles for self-similar set-indexed random fields
Hermine Biermé and Olivier Durieu.
Trans. Amer. Math. Soc. 366 (2014), 5963-5989
Abstract, references and article information
Full-text PDF    
The unstable slice filtration
Pablo Pelaez.
Trans. Amer. Math. Soc. 366 (2014), 5991-6025
Abstract, references and article information
Full-text PDF    
Core curves of triangulated solid tori
Marc Lackenby.
Trans. Amer. Math. Soc. 366 (2014), 6027-6050
Abstract, references and article information
Full-text PDF
Desingularization of coassociative 4-folds with conical singularities: Obstructions and applications
Jason D. Lotay.
Trans. Amer. Math. Soc. 366 (2014), 6051-6092
Abstract, references and article information
Full-text PDF    
New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds
Chenxu He.
Trans. Amer. Math. Soc. 366 (2014), 6093-6118
Abstract, references and article information
Full-text PDF    
Liquid drops sliding down an inclined plane
Inwon Kim and Antoine Mellet.
Trans. Amer. Math. Soc. 366 (2014), 6119-6150
Abstract, references and article information
Full-text PDF    
The residual spectrum of $\mathrm{Mp}_{4}(\mathbf{A}_{k})$
Fan Gao.
Trans. Amer. Math. Soc. 366 (2014), 6151-6182
Abstract, references and article information
Full-text PDF